# SDR DALA2021052502888

- Difficulty date: May 22, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 98,554 hours, 13,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1582 S39l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 DURING INSPECTION MAINTENANCE FOUND CRACK IN SKIN BS 1582 BETWEEN STR 39L &39R. AFT EDGE OF FWD SKIN AT BUTT SPLICE, AFT OF WASTE SERVICE DOOR. REAPAIRED PER ERA 591671-14. (LP 1816836)
